MAUDE Adverse Event Report: ABBOTT MEDICAL SJM Rigid Saddle Ring; Ring, Annuloplasty

ABBOTT MEDICAL SJM Rigid Saddle Ring; Ring, Annuloplasty
Model Number RSAR-30
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a 30mm ring - rigid saddle was chosen for a mitral valve repair procedure.On post operative echocardiogram (echo) showed distorted annulus with moderate regurgitation.Hence ring was explanted & again the valve was repaired with sutures.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.

Brand Name
SJM Rigid Saddle Ring
Common Device Name
Ring, Annuloplasty
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2648612
lot 20 b st caguas
caguas 00725
PR   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25414791
Report Number2135147-2026-03827
Device Sequence Number15836129
Product Code KRH
UDI-Device Identifier05415067044693
UDI-Public(01)05415067044693(17)280613
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K042734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRSAR-30
Device Catalogue NumberRSAR-30
Device Lot Number9098803
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/31/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age32 YR
Patient SexMale
Patient Weight143 LB